MAUDE Adverse Event Report: MOTUS GI MEDICAL TECHNOLOGIES LTD. PURE-VU SYSTEM; COLONOSCOPE AND ACCESSORIES

MOTUS GI MEDICAL TECHNOLOGIES LTD. PURE-VU SYSTEM; COLONOSCOPE AND ACCESSORIES
Model Number PV-OS-001
Medical Device Problem Code Inadequate or Insufficient Training (1643)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 06/20/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The event was reported within a clinical study (irb id #: (b)(4)) as an anticipated event.After anesthesia wore off, patient complained of abdominal pain.X-rays showed free air; an exploratory laparoscopy was performed along with repair of perforation.A 1 cm injury was found at the rectosigmoid junction of the colon and this was repaired with suturing.The patient tolerated the procedure well and discharged 2 days after the operation with no further complications.The event may be related to the retroflex attempts that physician made during the procedure.Perforations are an anticipated risk during colonoscopy where retroflex is known to elevate such risks particularly in a narrow anatomy; issue will continue to be trended.

Brand Name
PURE-VU SYSTEM
Common Device Name
COLONOSCOPE AND ACCESSORIES
Manufacturer (Section D)
MOTUS GI MEDICAL TECHNOLOGIES LTD.
22 keren ha'yesod st.
tirat carmel, 39026 38
IS  3902638
MDR Report Key7678091
Report Number3011816755-2018-00002
Device Sequence Number1554481
Product Code FDF
UDI-Device Identifier05060513700052
UDI-Public(01)05060513700052
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K181437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/10/2019
Device Model NumberPV-OS-001
Device Catalogue NumberPV-OS-001
Device Lot Number402454
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2018
Initial Report FDA Received Date07/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COLONOSCOPE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight74